# SDR U5OA202107020001

- Difficulty date: May 27, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N888LD
- Make and model: Gulstm GIV
- Aircraft serial: 1441
- Aircraft time: 8,389 hours, 3,709 cycles
- Engine: Rroyce TAY6118
- Engine time: 8,142 hours, 3,587 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG TIRES BLOWN ON LANDING AT KPDK. GULFSTREAM FAST WAS DISPATCHED TO THE AIRCRAFT TO ASSESS AND REPAIR AS NECESSARY.  IT WAS DEEMED NECESSARY TO REPOSITION THE AIRCRAFT TO A GULFSTREAM FACILITY TO PERFORM THE REQUIRED REPAIRS.  GULFSTREAM FAST TECHNICIANS PERFORMED REPAIRS USING GULFSTREAM'S ENGINEERING ORDERS, TO BE ABLE TO REQUEST A ONE TIME FERRY PERMIT TO REPOSITION THE AIRCRAFT TO GULFSTREAM WESTFIELD, MA FACILITY WHERE PERMANENT REPAIRS WILL BE PERFORMED.
